MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SAFETY BLOOD COLLECTION NEEDLE 21G*3/4*12INCH

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SAFETY BLOOD COLLECTION NEEDLE 21G*3/4*12INCH
Model Number 570-0733
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return samples.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 09/17/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: the customer stated that it doesn't let the iv flow and doesn't extract blood - they said it also causes pain to their patients.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct report type - adverse event and product problem provided in the initial mdr [3014312726-2024-00296].The previously reported was incorrect.The correct report type is product problem only.

Brand Name
SOL-MILLENNIUM
Common Device Name
SAFETY BLOOD COLLECTION NEEDLE 21G*3/4*12INCH
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao,
songjiang,201612 shanghai,
CH  
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22035586
Report Number3014312726-2024-00296
Device Sequence Number8778772
Product Code MEG
UDI-Device Identifier10304040063627
UDI-Public(01)10304040063627
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-0733
Device Lot Number05312023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown